Jump to content

Medicine not working


Mrs. Glass
 Share

Recommended Posts

I havent posted lately because I havent felt well at all. In the past week I have gained 10 pounds and I eat like a bird. My family is always on me to eat more, but my stomach just will not handle it.

I saw my Cardiologist yesterday and he said that he has to cut my florinef because it is overloading me, He said that the veins in my neck are popped out all the way up on my face. Also because of all of the meds he is afraid that I am starting to have kidney damage. He is already watching my blood work for liver damage. One number has come down one point in 2 months and the other is normal now, my potassium was extremelly low and he put me on another med.but with everything else that is going on, he is afraid of the organ damage,

so now I have to go next week for more blood work only now it is not going to be one little vial, he said that they will be taking several vials for all of these tests, but he needs to find out if my organs are being damaged or not. It is so frustrating though, my b/p hasnt been this good in over a year, and here the meds are screwing up the rest of me, so I have to cut it down and deal with the low b/p.

I did talk to him about Vanderbilt, and he told me that it was a great idea, because he is having such a hard time getting the right combination of meds for me. He even said that he would make sure that his office gave me copies of my records. I was very shocked because he is very protective of his patients. He is not arogant, just protective. He is a great cardiologist, but he even said that all he can do for me is to try to get my b/p regulated, but that is not even working.

Last week I talked to my PCP about Vanderbilt and she also agreed that I need to get in there as soon as possible. So now I am playing the waiting game. I just hope and pray that I hear from them soon.

I have truly missed posting and reading other posts but with the way that I have been feeling and my eyesight getting much worse it is just too hard. I will try to keep posting but I dont know how much longer that will be. Thanks for letting me vent. This forum has been a lifesaver for me. Vanessa

Link to comment
Share on other sites

Florinef didn't work for me either (massive headaches), and Persephone can tell you some stories about her experience with florinef that will make you cringe. Sometimes our bodies just don't handle meds the way they're supposed to.

Good luck getting into Vandy. I'll be going down there next week, and will post about my experience when I return. I had to wait four months for my appointment, so expect the same...just letting you know it won't be instant.

Take care,

Lauren

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...